MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035452030
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Only the delivery wire was returned without the coil.Visual examination of the returned device revealed that target coil delivery wire was kinked/bentlikely due to handling.In addition, the main coil appeared to have physically detached from the delivery wire.Functional testing could not be performed on the returned device due to the condition in which it was returned.Follow up attempts were made to the customer to obtain additional information associated with the returned device; however, no further information is available.Information available indicated that the coil could not be advanced through the microcatheter (unknown manufacturer).Based on the information available and analysis of the returned device, the exact cause for the observed detachment of the coil from the delivery wire cannot be determined.
 
Event or Problem Description
Based on the analysis of the device, it was found that the main coil was physically detached from the delivery wire.There were no reported patient consequences.

Brand Name
TARGET HELICAL NANO 2 MM X 3 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7177422
Report Number3008881809-2018-00028
Device Sequence Number11114565
Product Code HCG
UDI-Device Identifier07613252600367
UDI-Public(01)07613252600367(17)200430(10)19706311
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberM0035452030
Device Catalogue NumberM0035452030
Device Lot Number19706311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2017
Initial Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1